# SDR 05FDEA00617

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS UNDER FLOORBEAM LOWER SURFACE AROUND NUT CLIP HOLES AT BS 1070 FROM LBL 42 TO RBL 21, WL 200 IN THE AFT CARGO BAY.   BLENDED CORROSION ON LOWER SURFACE OF BS 1070 FLOORBEAM LOWER CHORD FROM RBL 21- LBL 42 WL 200, FOUND AREA RBL 21-LBL 4 TO BE WITHIN LIMITS PER SRM 53-10-1 FIG 4 AND AREA LBL 4.5- 42 TO BE OUT OF LIMITS PER SRM 53-10-1 FIG 4, REMOVED DAMAGED SECTION OF BS 1070 FLOORBEAM LBL 3-42 WL 200 FABRICATED REPAIR LWR CHORD FROM 60-3251, 7075T6511 EXT LOT 617089 AND INSTALLED REPAIR TO BS 1070 LWR CHORD FLOORBEAM RBL 3 - LBL 42 WL 200, ALL WORK ACCOMPLISHED PER FEDEX SR27-53-034E.
